# SDR SWAA2022030404465

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO RH TRANSITION ANGLE HAS CORROSION ON SURFACE ; AND AROUND NUT PLATE HOLES FROM STA.727D+6 TO STA.767 . / WP:E51496-NGUYEN; THANH C - 03/13/2019 10:17 COMPLETE: INSTALLED REPAIR PARTS OF TRANSITION ANGLE FROM STA. 727C +10 TO STA. 767 PER SRM 53-00-53-2R-5 .
